i would add that the original bliss shots really made my wife very in the mood, from all i have read this seemed to be a common reaction among females. i think it was the kanna that was causing this effect.
Someone suggested Yohimbe/Yohimbine - Definitely DON'T want to use that one while she's on those meds. Check with a Dr, or have her check....
See Wiki - MAOI inhibitor
Similar statements like the one below on use of Yohimbe can be found all over the net:
Do not take yohimbe with any antidepressant medications or MAO inhibitors, or with foods containing high amounts of tyramine (such as cheese or red wine) or with decongestants, diet aids, products containing phenylpropanolamine, hormones such as DHEA or pregnenolone, or supplements that have a stimulating effects, such as sexual enhancement herbs, SAM-e, tyrosine, etc. Consult with your doctor before use if you have any health problems or are taking any medications.
Good luck with that man...
Per label: Do not drive a motor vehicle or operate machinery after using this product.
______________________________ ______________________________ __________
** Feel Free to check out final versions of Atom Strange's upcoming release 'Cosmic Disturbance' here!**
Anyone want to join the Atom Strange Facebook page is welcome to as well... New songs are loaded there on the bottom left of the page.
Totally appreciate your support in Health and in Music!
Your comments on Facebook are welcome and appreciated!
How long has she been on the SSRI and how much longer does her Dr. want her to be on it?
I have a hunch that some L-theanine might work. How it would interact with the meds though is another thing to think about. If her depression is improving and she's coming to the end of a med cycle then maybe it's best to wait it out :/
“Lord, whom shall we go away to? You have sayings of everlasting life"- John 6:68
WHAT has science offered?
You know this would suck. What is a relationship if there isnt sex!? me having such a high sex drive (I think you workoutaholics could agree) can not imagine! Maybe when im 60 but not when im 22......
Oh and by the way fellas i dont think i will see the day where she will be getting off of the medicine. Depression is rediculously strong in the family... So is bipolar, etc.... All sorts of fun.
Oh just kidding. Its not plavix then..... She told me and i forgot, but i thought i had guess it right..... Well it starts with a p.
Ok i looked it up its either prestiq or paxil. Ill check again today.
Have her smoke some weed. Almost every girl I've ever talked to about it has told me that they are hornier then ever when they are high.
Just throwing an outside-the-box alternative in there for you. Haha